# SDR A6WA200740243

- Difficulty date: May 13, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Engine: Ge CF343B1
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL BRAKE PRESSURE TRANSDUCER PLUMBING (Z) MEMBER ASSY PN 601R75262-153, IS CRACKED THRU ON OB LEG.    (K)  [07-17-07]  MAINTENANCE REPLACED ZEE MEMBER IAW CRJ SRM 51-42-06.  (M)
